# SDR UIEA2023122701025

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 99,268 hours, 20,157 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING, OUTBOARD TE FLAP, UPPER SURFACE, SEVERAL DENTS BTWN WS 616.2 AND WS 668.2 TO 31" TE.( LEFT WING, OUTBOARD TE FLAP, ACCESS PANEL 566 KT, UPPER SURFACE WAS REPAIRED IAW SRM 57-53-01-2R-1 REP 1 FIG 201 SHEET 3 PAGE 1-7 AND SRM 51-70-10-2R-4 REP 4 FIG 201 SHEET 1 PAGE 1-3 REV 124 DEC 15/2023 )
